# SDR EE4Y2023041017579

- Difficulty date: April 10, 2023
- Submitted: April 10, 2023
- Operation: General aviation
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N934QQ
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000034
- Aircraft time: 32,906 hours, 20,118 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Skin
- Part number: UNK
- Part serial: UNK
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING THE STRUCTURAL INSPECTION, IT WAS FOUND A CRACK UNDER THE EXISTING REINFORCEMENT LOCATED IN THE RH WING
UPPER SKIN AT SPAR II OVER RIB 10. WAS REPAIRED FOLLOWING EMB REPAIR INSTRUCTIONS UNDER ETD2023-190-004420 REV A AND COOPESA EO# COO-EO-2023-17310-R00  AND APPROVED ON ANAC F-200 PROVIDED BY EMB.
